# SDR HNAA2017121100387

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 42,486 hours, 39,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDIS  633     05-50  1094931  09DEC17  PHL  CLOSE
      DURING CLIMB OUT, ELECTRICAL ODOR IN BOTH FLT DECK A
      ND CABIN, ENG BLEEDS WERE ON AND APU WAS OFF. WHILE
      RETURNING TO FIELD SMELL DISIPATED

FACT  09DEC17  02:19  PHL
            PERFORMED OPS CHECK OF ENGINE BLEEDS, NO ODOR FOUND
            OPS CHECK GOOD. NO EVIDENCE OF ELETRICAL ODOR FOUND
MORE        IN CABIN OR FLIGHT DECK WITH BLEEDS AND PACKS ON.
